RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1995, Volume 186, Number 4  


Almost distributive varieties of Lie rings
D. S. Ananichev
3
Examples of trigonometric series with non-negative partial sums
A. S. Belov
21
Homogenization of a mixed boundary-value problem for the Laplace operator in the case of an insoluble 'limit' problem
A. G. Belyaev, G. A. Chechkin
47
Non-splittable extensions of a general Lie algebra of Cartan type $W_2(\overline m)$
A. S. Dzhumadil'daev, U. U. Umirbaev
61
On rational approximations of values of a certain class of entire functions
W. V. Zudilin
89
Asymptotic behaviour of the fundamental solution of a second-order parabolic equation
E. F. Lelikova
125
Bifurcations of limit cycles of differential equations admitting an involutive symmetry
E. V. Nikolaev
143
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019